# SDR CA070814008

- Difficulty date: August 9, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 5,933 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3250 · Landing Gear Steering System
- Part: Post
- Part number: C2UT473
- Condition: Sheared
- Location: Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TILLER POST FOUND SHEARED AT TOP, UNDER CABLE ATTACH FLANGE. (TC NR 20070814008)
